Vol. 78, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Complex bases of certain semiproper holomorphic maps

Toshio Uda

Vol. 78 (1978), No. 2, 549–552
Abstract

The existence theorem of complex bases of quasi-proper holomorphic maps was studied by N. Kuhlmann. In this paper the existence of the complex bases in a more general case will be shown.

Mathematical Subject Classification 2000
Primary: 32H99
Milestones
Received: 27 September 1977
Published: 1 October 1978
Authors
Toshio Uda